Taiwanese Journal of Mathematics

INHOMOGENEOUS CALDERÓN REPRODUCING FORMULAE ASSOCIATED TO PARA-ACCRETIVE FUNCTIONS ON METRIC MEASURE SPACES

Dachun Yang

Full-text: Open access

Abstract

Let $(X,\rho,\mu)_{d,\theta}$ be a space of homogeneous type which includes metric measure spaces and some fractals, namely, $X$ is a set, $\rho$ is a quasi-metric on $X$ satisfying that there exist constants $C_0 \gt 0$ and $\theta \in (0,1]$ such that for all $x,\ x',\ y \in X$, $$ |\rho(x,y)-\rho(x',y)| \le C_0 \rho(x,x')^\theta [\rho(x,y) + \rho(x',y)]^{1-\theta}, $$ and $\mu$ is a nonnegative Borel regular measure on $X$ satisfying that for some $d \gt 0$, all $x \in X$ and all $0 \lt r \lt \operatorname{diam} X$, \[ \mu(\{ y \in X: \rho(x,y) \lt r \}) \sim r^{d}. \] In this paper, we first obtain the boundedness of Calderón-Zygmund operators on spaces of test functions; and using this, we then establish the continuous Calderón reproducing formulae associated with a given para-accretive function, which is a key tool for developing the theory of Besov and Triebel-Lizorkin spaces associated with para-accretive functions. By the Calderón reproducing formulae, we finally obtain a Littlewood-Paley theorem on the inhomogeneous $g$-function which gives a new characterization of Lebesgue spaces $L^{p}(X)$ for $p \in (1,\infty)$ and generalizers a corresponding result of David, Journé and Semmes.

Article information

Source
Taiwanese J. Math., Volume 9, Number 4 (2005), 683-720.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500407891

Digital Object Identifier
doi:10.11650/twjm/1500407891

Mathematical Reviews number (MathSciNet)
MR2185410

Zentralblatt MATH identifier
1099.43008

Subjects
Primary: 43A99: None of the above, but in this section
Secondary: 42B25: Maximal functions, Littlewood-Paley theory 42B20: Singular and oscillatory integrals (Calderón-Zygmund, etc.) 28A80: Fractals [See also 37Fxx]

Keywords
space of homogeneous type para-accretive function Calderón-Zygmund operator approximation to the identity space of test function space of distributions Calderón reproducing formula Littlewood-Paley theorem

Citation

Yang, Dachun. INHOMOGENEOUS CALDERÓN REPRODUCING FORMULAE ASSOCIATED TO PARA-ACCRETIVE FUNCTIONS ON METRIC MEASURE SPACES. Taiwanese J. Math. 9 (2005), no. 4, 683--720. doi:10.11650/twjm/1500407891. https://projecteuclid.org/euclid.twjm/1500407891


Export citation

References

  • [1.] R. R. Coifman et G. Weiss, Analyse Harmonique Non-commutative sur Certains Espaces Homogènes, in: Lecture Notes in Math., Springer-Verlag, Berlin, 1971, p. 242.
  • [2.] R. R. Coifman and G. Weiss, Extensions of Hardy spaces and their use in analysis, Bull. Amer. Math. Soc., 83 (1977), 569-645.
  • [3.] G. David and J. L. Journé, A boundedness criterion for generalized Calderón-Zygmund operators, Ann. of Math., 120 (1984), 371-397.
  • [4.] G. David, J. L. Journé and S. Semmes, Opérateurs de Calderón-Zygmund, fonctions para-accrétives et interpolation, Rev. Mat. Iberoam., 1 (1985), 1-56.
  • [5.] D. Deng and D. Yang, Some new Besov and Triebel-Lizorkin spaces associated to para-accretive functions on spaces of homogeneous type, J. Aust. Math. Soc. (to appear).
  • [6.] C. Fefferman and E. M. Stein, Some maximal inequalities, Amer. J. Math., 93 (1971), 107-116.
  • [7.] A. Grigor'yan, J. Hu and K. Lau, Heat kernels on metric-measure spaces and an application to semi-linear elliptic equations, Trans. Amer. Math. Soc., 355 (2003), 2065-2095.
  • [8.] P. Hajłasz and P. Koskela, Sobolev met Poincaré, Mem. Amer. Math. Soc., 145 (2000), No. 688, 1-101.
  • [9.] Y. Han, Calderón-type reproducing formula and the $Tb$ theorem, Rev. Mat. Iberoam., 10 (1994), 51-91.
  • [10.] Y. Han, Plancherel-Pôlya type inequality on spaces of homogeneous type and its applications, Proc. Amer. Math. Soc., 126 (1998), 3315-3327.
  • [11.] Y. Han, Inhomogeneous Calderón reproducing formula on spaces of homogeneous type, J. Geometric Anal., 7 (1997), 259-284.
  • [12.] Y. Han, M. Lee and C. Lin, Hardy spaces and the $Tb$ theorem, J. Geometric Anal., 14 (2004), 335-362.
  • [13.] Y. Han, S. Lu and D. Yang, Inhomogeneous Besov and Triebel-Lizorkin spaces on spaces of homogeneous type, Approx. Th. and its Appl., 15(3) (1999), 37-65.
  • [14.] Y. Han, S. Lu and D. Yang, Inhomogeneous Triebel-Lizorkin spaces on spaces of homogeneous type, Math. Sci. Res. Hot-Line, 3(9) (1999), 1-29.
  • [15.] Y. Han, S. Lu and D. Yang, Inhomogeneous discrete Calderón reproducing formulas for spaces of homogeneous type, J. Fourier Anal. Appl., 7 (2001), 571-600.
  • [16.] Y. Han and E. T. Sawyer, Littlewood-Paley theory on spaces of homogeneous type and classical function spaces, Mem. Amer. Math. Soc., 110 (1994), No. 530, 1-126.
  • [17.] Y. Han and D. Yang, New characterizations and applications of inhomogeneous Besov and Triebel-Lizorkin spaces on homogeneous type spaces and fractals, Dissertationes Math. (Rozprawy Mat.), 403 (2002), 1-102.
  • [18.] Y. Han and D. Yang, Some new spaces of Besov and Triebel-Lizorkin type on homogeneous spaces, Studia Math., 156 (2003), 67-97.
  • [19.] J. Heinonen, Lectures on Analysis on Metric Spaces, Springer-Verlag, Berlin, 2001.
  • [20.] J. Kigami, Analysis on fractals, Cambridge Tracts in Math., Cambridge University Press, Cambridge, 2001, p. 143.
  • [21.] Y. Liu, G. Lu and R. L. Wheeden, Some equivalent definitions of high order Sobolev spaces on stratified groups and generalizations to metric spaces, Math. Ann., 323 (2002), 157-174.
  • [22.] R. A. Mac\ill as and C. Segovia, Lipschitz functions on spaces of homogeneous type, Adv. in Math., 33 (1979), 257-270.
  • [23.] R. A. Mac\ill as and C. Segovia, A decomposition into atoms of distributions on spaces of homogeneous type, Adv. in Math., 33 (1979), 271-309.
  • [24.] A. McIntosh and Y. Meyer, Algèbres d'opèrateurs dèfinis par des intègrales singulières, C. R. Acad. Sci. Paris Sèr. I Math. 301 (1985), 395-397.
  • [25.] Y. Meyer, Les nouveaux opérateurs de Calderón-Zygmund, Astérisque, 131 (1985), 237-254.
  • [26.] Y. Meyer, Wavelets and Operators, Translated from the 1990 French original by D. H. Salinger, Cambridge Studies in Advanced Mathematics, 37, Cambridge University Press, Cambridge, 1992.
  • [27.] Y. Meyer and R. R. Coifman, Wavelets. Calderón-Zygmund and multilinear operators, Cambridge studies in advanced mathematics 48, Cambridge Univ. Press, Cambridge, 1997.
  • [28.] S. Semmes, An introduction to analysis on metric spaces, Notice Amer. Math. Soc., 50 (2003), 438-443.
  • [29.] E. M. Stein, Harmonic Analysis: Real-variable Methods, Orthogonality, and Oscillatory Integrals, Princeton Univ. Press, Princeton, N. J., 1993.
  • [30.] R. S. Strichartz, Function spaces on fractals, J. Funct. Anal., 198 (2003), 43-83.
  • [31.] H. Triebel, Fractals and Spectra, Birkhäuser Verlag, Basel, 1997.
  • [32.] H. Triebel, The Structure of Functions, Birkhäuser Verlag, Basel, 2001.
  • [33.] H. Triebel, Function spaces in Lipschitz domains and on Lipschitz manifolds. Characteristic functions as pointwise multipliers, Rev. Mat. Complut., 15 (2002), 1-50.
  • [34.] H. Triebel and D. Yang, Spectral theory of Riesz potentials on quasi-metric spaces, Math. Nachr., 238 (2002), 160-184.
  • [35.] D. Yang, Some new Triebel-Lizorkin spaces on spaces of homogeneous type and their frame characterizations, Sci. in China $($Ser. A$)$, 48 (2005), 12-39.
  • [36.] D. Yang, Some new inhomogeneous Triebel-Lizorkin spaces on metric measure spaces and various characterizations, Studia Math., 167 (2005), 63-98.